Hi, I'm at 19 year old male. I have been taking a drug for Hair Loss now for almost 6 months called Propecia. I feel comfortable taking it and don't think I have had any side effects :) Recently I have noticed that I find it more difficult to achieve an erection to say a real life person!? Sorry to sound crude here! But if i'm watching porn I can get an erection really quite easy but I don't seem to get morning wood no were near as often as I use too. However, If i'm in the shower or something I can get a hard erection by just standing there soo I don't think i'm suffering from like bad ED? I can still achieve erections but they don't seem to be as hard? Is this because I masturbate to porn to often? Should I give it a break and masturbate without porn for a while? I've saw a lot of stuff on the internet about it! Also, whenever I see like a hot person on tv or out in the street or something I'm kind of thinking in my head "I should be getting hard now"? Do you think my problem is just anxiety as well? Thanks very much for your help everyone :) I know it's a strange question! I noticed like 2 weeks ago when I was relaxed and not thinking about it I got an erection easy and just by reading something on the internet I got hard lol! But my erections and sex drive seem to be inconsistent. I would really appreciate some help! Thank you :)
This med can cause sexual problems. So, I don't think it's anxiety I think it's the medication. It looks like you may have to make a decision about staying on this med or not. I'm really not sure if these side effects will go away once you quit taking it. I'll see what I can find out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.